Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg - 375 Gelcaps


Super Savings Item! Save 33% on the Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg - 375 Gelcaps by KIRKLAND SIGNATURE at Health Products Online. MPN: C07136. Hurry! Limited time offer. Offer valid only while supplies last. Kirkland Signature Extra Strength rapid release acetaminophen PM 500mg - 375 GelcapsTemporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.. 375 count Bottle. 500 mg.


Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg - 375 Gelcaps by KIRKLAND SIGNATURE
4.9 out of 5 stars with 10 reviews
Condition: New
Availability: In Stock
$18.90
$12.68
You Save: 33%


Quantity:  

 


Product Description & Reviews

Kirkland Signature Extra Strength rapid release acetaminophen PM 500mg - 375 Gelcaps

Features & Highlights

  • Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.
  • 375 count Bottle
  • 500 mg

Additional Information

Brand:
KIRKLAND SIGNATURE
Manufacturer:
Costco
Category:
Non-Aspirin
Color:
N/a
Model:
C07136
MPN:
C07136
Release Date:
2016-05-26
UPC:
096619596751
Part Number:
C07136
Size:
1 Pack (375 Count)
Publisher:
Costco
Publication Date:
2016-05-29
Binding:
Health and Beauty
Item Weight:
0.69 pounds
Item Size:
6 x 3 x 3 inches
Package Weight:
0.69 pounds
Package Size:
2.8 x 2.8 x 5.4 inches

 


Have questions about this item (C07136), or would like to inquire about a custom or bulk order?


If you have any questions about this product by KIRKLAND SIGNATURE, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 3, ean: 0305730169493,
When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg ...

mpn: -, ean: 0305731769135,
Advil Liquid-Gels Minis (200 count) pain reliever/fever reducer liquid filled capsule, 200mg ibuprofen, easy to swallow, temporary pain relief. USAGE AND DOSING INFORMATION: 12 years of age and older: 1 capsule every 4 to 6 hours while symptoms pe...

mpn: PPAX1153240, ean: 0375137004970,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 6 Retail PackageProduct of Percogesic. Pack of 6....

mpn: 545007, ean: 0305730230407,
While there is no cure for menstrual cramps, Advil Menstrual Pain is an effective and safe over-the-counter product that reduces the production of prostaglandins, the leading cause of menstrual cramps, while also relieving the rest of your period pai...